# SDR USAA0203

- Difficulty date: February 15, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK IN RADIUS OF GUSSET AT BS 259, BBL 0, WL 193 TOP OF NG W/W.  REPLACED GUSSET PER SRM 51-10-01.  (M)
